MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. IMPRESS; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MERIT MEDICAL SYSTEMS, INC. IMPRESS; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 56538MPA1/B
Medical Device Problem Codes Fracture (1260); Material Fragmentation (1261); Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be established.A search of the complaint database was performed and one similar complaint for this lot number was found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description
The tip of the impress diagnostic catheter detached during use.

Brand Name
IMPRESS
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key24209734
Report Number1721504-2026-00848
Device Sequence Number5495095
Product Code DQO
UDI-Device Identifier00884450661505
UDI-Public00884450661505
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/04/2026
Device Catalogue Number56538MPA1/B
Device Lot NumberI2740430
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown